# SDR NSVA2008047

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N199WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4199
- Aircraft time: 1,536 hours, 1,526 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unsecure
- Location: Aft Service
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SERVICE DOOR ILLUMINATED INFLIGHT AT 12000 FT.  NO LOSS OF CABIN PRESSURE.  EMERGENCY WAS DECLARED.  RESECURED AFT SERVICE DOOR IAW AMM 52-41-00.  NO DISCREPANCIES NOTED.
